Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 36
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Abdollahzadeh Ahangar, Hossein Chellali, Mustapha Kuziak, Dorota and Samodivkin, Vladimir 2016. On maximal Roman domination in graphs. International Journal of Computer Mathematics, Vol. 93, Issue. 7, p. 1093.


    Abdollahzadeh Ahangar, H. Amjadi, J. Sheikholeslami, S.M. and Kuziak, D. 2016. Maximal 2-rainbow domination number of a graph. AKCE International Journal of Graphs and Combinatorics, Vol. 13, Issue. 2, p. 157.


    Kuziak, Dorota Yero, Ismael G. and Rodríguez-Velázquez, Juan A. 2016. Strong metric dimension of rooted product graphs. International Journal of Computer Mathematics, Vol. 93, Issue. 8, p. 1265.


    Kuziak, Dorota Lemańska, Magdalena and Yero, Ismael G. 2016. Domination-Related Parameters in Rooted Product Graphs. Bulletin of the Malaysian Mathematical Sciences Society, Vol. 39, Issue. 1, p. 199.


    Zhu, Bao-Xuan 2016. Clique cover products and unimodality of independence polynomials. Discrete Applied Mathematics, Vol. 206, p. 172.


    Jakovac, Marko 2015. The <mml:math altimg="si13.gif" display="inline" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd" xmlns:sa="http://www.elsevier.com/xml/common/struct-aff/dtd"><mml:mi>k</mml:mi></mml:math>-path vertex cover of rooted product graphs. Discrete Applied Mathematics, Vol. 187, p. 111.


    Mao, Lihuan Liu, Fenjin and Wang, Wei 2015. A new method for constructing graphs determined by their generalized spectrum. Linear Algebra and its Applications, Vol. 477, p. 112.


    Munemasa, Akihiro Sano, Yoshio and Taniguchi, Tetsuji 2015. On the smallest eigenvalues of the line graphs of some trees. Linear Algebra and its Applications, Vol. 466, p. 501.


    Rodríguez-Velázquez, Juan A. García Gómez, Carlos and Barragán-Ramírez, Gabriel A. 2015. Computing the local metric dimension of a graph from the local metric dimension of primary subgraphs. International Journal of Computer Mathematics, Vol. 92, Issue. 4, p. 686.


    Rosenbaum, David J. and Wagner, Fabian 2015. Beating the generator-enumeration bound for p-group isomorphism. Theoretical Computer Science, Vol. 593, p. 16.


    Seo, Daeil Yoo, Byounghyun and Ko, Heedong 2015. Responsive geo-referenced content visualization based on a user interest model and level of detail. International Journal of Geographical Information Science, Vol. 29, Issue. 8, p. 1441.


    Stevanović, Dragan 2015. Spectral Radius of Graphs.


    2015. Spectral Radius of Graphs.


    Deutsch, Emeric 2014. The Terminal Hosoya Polynomial of Some Families of Composite Graphs. International Journal of Combinatorics, Vol. 2014, p. 1.


    Kuziak, Dorota Rodríguez-Velázquez, Juan A. and Yero, Ismael G. 2014. On the strong metric dimension of product graphs. Electronic Notes in Discrete Mathematics, Vol. 46, p. 169.


    Sandryhaila, Aliaksei and Moura, Jose M.F. 2014. Big Data Analysis with Signal Processing on Graphs: Representation and processing of massive data sets with irregular structure. IEEE Signal Processing Magazine, Vol. 31, Issue. 5, p. 80.


    Yang, Yujun and Klein, Douglas J 2014. Resistance distances in composite graphs. Journal of Physics A: Mathematical and Theoretical, Vol. 47, Issue. 37, p. 375203.


    Dalfó, C. Fiol, M.A. and Garriga, E. 2013. Moments in graphs. Discrete Applied Mathematics, Vol. 161, Issue. 6, p. 768.


    Schweitzer, Pascal 2013. Iterated open neighborhood graphs and generalizations. Discrete Applied Mathematics, Vol. 161, Issue. 10-11, p. 1598.


    McLeman, Cam and McNicholas, Erin 2011. Spectra of coronae. Linear Algebra and its Applications, Vol. 435, Issue. 5, p. 998.


    ×
  • Bulletin of the Australian Mathematical Society, Volume 18, Issue 1
  • February 1978, pp. 21-28

A new graph product and its spectrum

  • C.D. Godsil (a1) and B.D. McKay (a2)
  • DOI: http://dx.doi.org/10.1017/S0004972700007760
  • Published online: 01 April 2009
Abstract

A new graph product is introduced, and the characteristic polynomial of a graph so–formed is given as a function of the characteristic polynomials of the factor graphs. A class of trees produced using this product is shown to be characterized by spectral properties.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      A new graph product and its spectrum
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      A new graph product and its spectrum
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      A new graph product and its spectrum
      Available formats
      ×
Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[2]C. Godsil and B. McKay , “Some computational results on the spectra of graphs”, Combinatorial Mathematics IV, 7392 (Proc. Fourth Austral. Conf., University of Adelaide, 1975 Lecture Notes in Mathematics, 560. Springer-Verlag, Berlin, Heidelberg, New York, 1976).

[4]Allen J. Schwenk , “Computing the characteristic polynomial of a graph”, Graphs and combinatorics, 153172 (Proc. Capital Conf. Graph Theory and Combinatorics, George Washington University, 1973. Lecture Notes in Mathematics, 406. Springer-Verlag, Berlin, Heidelberg, New York, 1974).

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of the Australian Mathematical Society
  • ISSN: 0004-9727
  • EISSN: 1755-1633
  • URL: /core/journals/bulletin-of-the-australian-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax